A1 Journal article – refereed
Stability Analysis of Efficient Portfolios in a Discrete Variant of Multicriteria Investment Problem with Savage's Risk Criteria




List of Authors: Vladimir Emelichev, Yury Nikulin, Vladimir Korotkov
Publisher: Institutul de Matematică şi Informatică
Publication year: 2017
Volume number: 25
Issue number: 3 (75)
Number of pages: 26


Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2019-20-07 at 04:12